Volume 9, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Periodic maps of composite order on positive definite 4–manifolds

Allan L Edmonds

Geometry & Topology 9 (2005) 315–339
Bibliography
1 C Allday, V Puppe, Cohomological methods in transformation groups, Cambridge Studies in Advanced Mathematics 32, Cambridge University Press (1993) MR1236839
2 G E Bredon, Introduction to compact transformation groups, Pure and Applied Mathematics 46, Academic Press (1972) MR0413144
3 A I Borevich, I R Shafarevich, Number theory, Translated from the Russian by Newcomb Greenleaf. Pure and Applied Mathematics, Vol. 20, Academic Press (1966) MR0195803
4 A L Edmonds, Construction of group actions on four-manifolds, Trans. Amer. Math. Soc. 299 (1987) 155 MR869405
5 A L Edmonds, Aspects of group actions on four-manifolds, Topology Appl. 31 (1989) 109 MR994404
6 A L Edmonds, Automorphisms of the $E_8$ four-manifold, from: "Geometric topology (Athens, GA, 1993)", AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 282 MR1470733
7 A L Edmonds, J H Ewing, Locally linear group actions on the complex projective plane, Topology 28 (1989) 211 MR1003583
8 A L Edmonds, J H Ewing, Realizing forms and fixed point data in dimension four, Amer. J. Math. 114 (1992) 1103 MR1183533
9 N D Elkies, A characterization of the $\mathbb{Z}^n$ lattice, Math. Res. Lett. 2 (1995) 321 MR1338791
10 W Franz, Über die Torsion einer Überdeckung, J. Reine Angew. Math. 173 (1935) 245
11 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
12 C M Gordon, On the $G$–signature theorem in dimension four, from: "À la recherche de la topologie perdue", Progr. Math. 62, Birkhäuser (1986) 159 MR900251
13 I Hambleton, R Lee, Smooth group actions on definite 4–manifolds and moduli spaces, Duke Math. J. 78 (1995) 715 MR1334207
14 I Hambleton, M Tanase, Permutations, isotropy and smooth cyclic group actions on definite 4–manifolds, Geom. Topol. 8 (2004) 475 MR2033485
15 S Kwasik, T Lawson, Nonsmoothable $Z_p$ actions on contractible 4–manifolds, J. Reine Angew. Math. 437 (1993) 29 MR1212252
16 M Tanase, Smooth finite cyclic group actions on positive definite 4–manifolds, PhD thesis, McMaster University (2003)